Doklady Mathematics

, Volume 79, Issue 3, pp 342–344 | Cite as

On complex Benzi-Golub matrices

  • Kh. D. Ikramov
Mathematics
  • 34 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. George, Kh. Ikramov, and A. B. Kucherov, SIAM J. Matrix Anal. Appl. 21, 1318–1323 (2000).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M. Benzi and G. H. Golub, SIAM J. Matrix Anal. Appl. 26, 20–41 (2004).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. George and Kh. D. Ikramov, Mat. Zametki 77, 832–843 (2005).MathSciNetGoogle Scholar
  4. 4.
    F. R. Gantmacher, The Theory of Matrices (Chelsea, New York, 1959; Fizmatgiz, Moscow, 1966).MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  • Kh. D. Ikramov
    • 1
  1. 1.Faculty of Computational Mathematics and CyberneticsMoscow State UniversityMoscowRussia

Personalised recommendations